# SDR UALA2010082003070

- Difficulty date: August 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 56,692 hours, 19,837 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STA 1460, RBL 16 TO 20, FRAME IS CORRODED.  REMOVED CORROSION FROM FRAME SM1460 RBC 16-20 ORIGINAL THICKNESS .063 MATERIAL REMOVED .0004 MATERIAL REMAINING .059, FOUND TO BE WITHIN LIMITS, REINSTALLED ATTACH FITTINGS OF TRANSITION PANEL.
